# SDR FDEA201008253126

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB30272
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOP, L/E UPPER SKIN FOUND CRACKED.  RT WING DROOP L/E UPPER SKIN CRACKED AREA REPAIR CARRIED OUT IAW SRM 57-10-00, FIG 55, VOL I, REV 96. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 111.
